Advertisement

Bifurcation Theory of Functional Differential Equations

  • Shangjiang Guo
  • Jianhong Wu

Part of the Applied Mathematical Sciences book series (AMS, volume 184)

Table of contents

  1. Front Matter
    Pages i-ix
  2. Shangjiang Guo, Jianhong Wu
    Pages 1-40
  3. Shangjiang Guo, Jianhong Wu
    Pages 41-60
  4. Shangjiang Guo, Jianhong Wu
    Pages 61-83
  5. Shangjiang Guo, Jianhong Wu
    Pages 85-117
  6. Shangjiang Guo, Jianhong Wu
    Pages 119-151
  7. Shangjiang Guo, Jianhong Wu
    Pages 153-230
  8. Shangjiang Guo, Jianhong Wu
    Pages 231-273
  9. Back Matter
    Pages 275-289

About this book

Introduction

This book  provides a crash course on  various methods from the bifurcation theory of Functional Differential Equations (FDEs). FDEs arise very naturally in economics, life sciences and engineering  and the study of FDEs has been a major source of inspiration for advancement in nonlinear analysis and infinite dimensional dynamical systems. The  book summarizes some practical and general approaches and frameworks for the investigation of bifurcation phenomena of FDEs depending on parameters. The book aims to be self-contained so the readers will find in this book all relevant materials in bifurcation, dynamical systems with symmetry, functional differential equations, normal forms and center manifold reduction. This material was used in graduate courses on functional differential equations at Hunan University (China) and York University (Canada).

Keywords

Bifurcation Systems with Delay Bifurcation Theory in ODE Functional Differential Equations Lyapunov-Schmidt Reduction

Authors and affiliations

  • Shangjiang Guo
    • 1
  • Jianhong Wu
    • 2
  1. 1.Hunan University College of Math and EconometricsChangsha HunanChina, People's Republic
  2. 2.Department of Mathematics and StatisticsYork UniversityTorontoCanada

Bibliographic information

  • DOI https://doi.org/10.1007/978-1-4614-6992-6
  • Copyright Information Springer Science+Business Media New York 2013
  • Publisher Name Springer, New York, NY
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-1-4614-6991-9
  • Online ISBN 978-1-4614-6992-6
  • Series Print ISSN 0066-5452
  • Series Online ISSN 2196-968X
  • Buy this book on publisher's site